Author Topic: Treatment with Dramamine  (Read 3500 times)

cg83

  • Newbie
  • *
  • Posts: 5
Treatment with Dramamine
« on: March 10, 2021, 06:52:05 PM »
Hi everyone, I just wanted to share a treatment that has been working pretty well for me. My doctor prescribed me hydroxyzine a while back for my awful POIS symptoms which were overall fatigue, joint pain, headaches. This was the first thing to really have an impact on eliminating my symptoms. I also took Sudafed to help with the photophobia and eye issues I have with POIS.

Recently I tried Dramamine, which is usually taken to help with motion sickness, and it has been working a lot like hydroxyzine. They are both antihistamines with a lot of the same properties so the fact that they both work well doesn?t surprise me. Has anyone else tried this as a treatment?
« Last Edit: March 10, 2021, 07:03:06 PM by cg83 »

Progecitor

  • Sr. Member
  • ****
  • Posts: 353
  • Aphrodisiacs are effective
Re: Treatment with Dramamine
« Reply #1 on: March 11, 2021, 03:02:15 AM »
Hi! I have just found a potentially interesting article in regard of your experiences.
https://www.aafp.org/afp/2000/0501/p2763.html
When you check Table 3 you can see that both Dimenhydrinate (Dramamine) and Hydroxyzine (Atarax) are considered Anticholinergic drugs.
Maybe you should check out some safer options as anticholinergic drugs are all plenty dangerous on the long run.
https://poiscenter.com/forums/index.php?topic=2502.msg21709#msg21709
« Last Edit: March 13, 2021, 02:20:40 PM by Progecitor »
The cause is probably the senescence of sexual organs and resultant inducible SASP, which also acts as a kind of non-diabetic metabolic syndrome.

demografx

  • Administrator
  • Hero Member
  • *****
  • Posts: 6326
  • All of us working together to defeat POIS!
Re: Treatment with Dramamine
« Reply #2 on: March 12, 2021, 08:30:43 PM »

...your next step should be to check if Diphenhydramine (Benadryl) also works for you...


Careful, I’ve become addicted to Benadryl and anticholinergic drugs like Benadryl can also pose a danger of dementia.

From Harvard Medical School:
https://www.health.harvard.edu/blog/common-anticholinergic-drugs-like-benadryl-linked-increased-dementia-risk-201501287667

Also, please see our forum rule about not making any medical recommendations to other forum  members.
https://poiscenter.com/forums/index.php?topic=1.0
« Last Edit: March 12, 2021, 08:57:57 PM by demografx »
10 years of significant POIS-reduction, treatment consisting of daily (365 days/year) testosterone patches.

TRT must be checked out carefully with your doctor due to fertility, cardiac and other risks.

40+ years of severe 4-days-POIS, married, raised a family, started/ran a business

demografx

  • Administrator
  • Hero Member
  • *****
  • Posts: 6326
  • All of us working together to defeat POIS!
Re: Treatment with Dramamine
« Reply #3 on: March 12, 2021, 08:55:09 PM »
Worthwhile repeating from the above forum rule link...


Do not use POISCenter as a substitute for, or to give, medical advice

POISCenter is not a substitute for professional medical advice or treatment. Always consult your physician and do not rely on the information in this site when making decisions about your health. The content in POISCenter is for information only and is not reviewed by medical professionals. Similarly, do not use POISCenter to give medical advice. You may share information about your experiences, but do not play the role of health professional.
10 years of significant POIS-reduction, treatment consisting of daily (365 days/year) testosterone patches.

TRT must be checked out carefully with your doctor due to fertility, cardiac and other risks.

40+ years of severe 4-days-POIS, married, raised a family, started/ran a business

ToTheVoid

  • Newbie
  • *
  • Posts: 16
Re: Treatment with Dramamine
« Reply #4 on: April 12, 2023, 05:13:06 PM »
Trying Atarax now. It seems to reduce my POIS symptoms but i still have muscle tiredness and mental symptoms. Also taking fenkarol for food allergies (i just feel much worse after eating). Taking different types of sedatives. For anxiety. Anxiety and some aggression/panic attacks triggered by sounds. Also anxiety of not being successful in life 😞. I feel like i missed the train. Idk what to do. The whole situation in my life doesn't seem to become better. I am so envy for others. And this mental condition of mix of many feelings: anger, sadness, unhappiness. Because of aggression i have to take tranquilizers. I take many sedatives. Common sedatives don't work, except for valerian root but i have to take so much. I am also taking non benzo tranquillizer bafazol, and also sometimes when i feel very bad and angry i just take gidazepam. But i feel like all these medications do more damage to me instead of healing me. They just reduce symptoms.